INTUITIONISTIC FUZZY IDEALS OF Γ-RINGS

Search this Article

Author(s)

    • KIM Kyung
    • Department of Mathematicas, Chungju National University
    • JUN Young Bae
    • Department of Mathematicas Education, Gyeongsang National University
    • OZTURK Mehmet
    • Department of Mathematicas, Faculty of Arts and Sciences, Cumhuriyet University

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(1), 51-60, 2001-07-01

References:  9

Codes

  • NII Article ID (NAID)
    10008798977
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top